MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PLEURAL ESSENTIAL KIT; PATIENT CARE SUCTION APPARATUS

BARD ACCESS SYSTEMS PLEURAL ESSENTIAL KIT; PATIENT CARE SUCTION APPARATUS
Catalog Number 4992508
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not returned, at this time.
 
Event or Problem Description
A reported by the facility to the distributor: "the catheter looks like it's been cut with a knife because there's a huge slit at the top of the tray.".

Brand Name
PLEURAL ESSENTIAL KIT
Common Device Name
PATIENT CARE SUCTION APPARATUS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6010596
Report Number3006260740-2016-00539
Device Sequence Number54477
Product Code DWM
UDI-Device Identifier10801741091169
UDI-Public(01)10801741091169
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K110409
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4992508
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1